Volume 13, Issue 1 (March 2014)                   JIRSS 2014, 13(1): 1-29 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sharafi M, Khaledi B, Hami N. On Multivariate Likelihood Ratio Ordering among Generalized Order Statistics and their Spacings. JIRSS. 2014; 13 (1) :1-29
URL: http://jirss.irstat.ir/article-1-253-en.html
, bkhaledi@hotmail.com
Abstract:   (9956 Views)

The most of the results obtained about stochastic properties of generalized order statistics and their spacings in the literature are based on equal model parameters. In this paper, with less restrictive conditions on the model parameters, we prove some new multivariate likelihood ratio ordering results between two sub-vectors of GOS's as well as two sub-vectors of $p$-spacings based on two continuous distribution functions. In particular, we apply the new results to obtain some computable bounds on the mean residual life of some unobserved progressive type II censored order statistics.

Full-Text [PDF 253 kb]   (3477 Downloads)    

Received: 2014/03/17 | Accepted: 2014/03/17 | Published: 2014/03/17

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society